# SDR 98ZZZX1108

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56GJ
- Make and model: Amtr GLASAIRIII
- Aircraft serial: 3141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Nlg Hydraulic
- Part time: 282 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UNSAFE NOSE LANDING GEAR UPON FINAL APPROACH.  UPON TOUCHDOWN, NLG COLLAPSED.  INVEST REVEALED A LOOSE HYD FITTING UNDER THE FLOOR PANEL HAD LEAKED HYD FLUID WITH SUBSEQUENT LOSS OF HYD PRESSURE.  IT APPEARS THE NOSE GEAR NEVER ACHIEVED CENTER, ALTHOUGH THE MAIN GEAR INDICATED DOWN AND LOCKED.  FURTHER INVEST REVEALED SB 103, NOSE GEAR OVERCENTER SPRING, HAD NOT BEEN ACCOMPLISHED AND SB 100, CHECK OF LANDING GEAR OVERCENTER CONDITION, WAS NOT UTILIZED TO ITS FULLEST.  THE LOOSE HYD FITTING WAS INITIALLY CAUSAL.  THIS INCIDENT MAY HAVE BEEN AVOIDED IF SB 103 HAD BEEN ACCOMPLISHED AND LANDING GEAR RIGGING ACCOMPLISHED IAW SB 100.
